Facebook Pixel
EmpowHER Guest

Cough, chest hurts, short of breath, fever

By Anonymous January 25, 2014 - 12:04am
Rate This

Already on Keflex for a UTI, started the meds on Wednesday and today having the symptoms listed above.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Might be due to the medication you are taking for your UTI, but it's important to discuss with your doctor as to any new medication he might had prescribed.  Hope this was helpful?



January 25, 2014 - 4:18pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.